Cédric Villani - Selected publications#


1. with I. Gamba et V. Panferov: On the Boltzmann equation for diffusively excited granular
media. Comm. Math. Phys. 246, 3 (2004), 503–541.

2. with L. Desvillettes: On the trend to global equilibrium for spatially inhomogeneous kinetic
systems : the Boltzmann equation. Invent. Math. 159, 2 (2005), 245–316.

3. Hypocoercive diffusion operators. International Congress of Mathematicians. Vol. III, 473–498, Eur. Math. Soc., Zürich, 2006

4. with N. Grunewald, F. Otto et M. Reznikoff: A two-scale approach to logarithmic Sobolev
inequalities and the hydrodynamic limit Ann. Inst. H. Poincare Probab. Stat. 45, 2 (2009), 302–351.

5. with J. Lott: Ricci curvature for metric-measure spaces via optimal transport. Ann. of Math. 169, 3 (2009), 903-991.

6. Optimal transport. Old and new. Grundlehren der Mathematischen Wissenschaften, 338. Springer-Verlag, Berlin, 2009.

7. with G. Loeper: Regularity of optimal transport in curved geometry : the nonfocal case.
Duke Math. J. 151 (2010), 431–485.

8. Landau damping. Proceedings of the International Congress of Mathematicians. Volume I, 640–654, Hindustan Book Agency, New Delhi, 2010.

9. with C. Mouhot: On Landau damping. Acta Mathematica 207, 1 (2011), 29–201.

10. with A. Figalli, L. Rifford: Nearly round spheres look convex Amer. J. Math. 134, 1 (2012),
109-139.
Imprint Privacy policy « This page (revision-2) was last updated on Tuesday, 15. January 2013, 11:02 by Kaiser Dana
  • operated by